# SDR SWAA2012120510229

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 68,005 hours, 63,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT COVER IS LOOSE.  REMOVED AND REPLACED FWD EMERGENCY EXIT LIGHT COVER BY FWD ENTRY DOOR PER MM.  OPS CHECKS GOOD.
